# SDR DXTA2025040402943

- Difficulty date: April 4, 2025
- Submitted: April 7, 2025
- Operation: Air carrier
- Aircraft: N965QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0419
- Aircraft time: 102 hours, 70 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Stiff
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR HANDLE: MAIN ENTRY DOOR HANDLE HAS TO BE PULLED DOWN FORCEFULLY INTO THE LOWER STOP WHEN CLOSING THE DOOR TO EXTINGUISH THE CABIN DOOR OPEN AMBER CAS MESSAGE.  LIKEWISE, THE HANDLE MUST BE PULLED DOWN TO THE LOWER STOP BEFORE PUSHING THE RED RELEASE BUTTON IN ORDER TO REOPEN THE DOOR. CORRECTIVE ACTION: IT WAS NOTED MED DOOR HANDLE WAS SLIGHTLY STIFF UPON OPENING, PERFORMED A SATISFACTORY OPS TEST OF THE CABIN DOOR WITH NO DEFECTS NOTED WAS NOT ABLE TO OUPUCATE THE SQK. REMOVED DOOR STEP AND ACCOMPUSHED A GVI OF DOOR RIGGING AND SWITCHES WITH NO DEFECTS NOTED. LUBRICATED DOOR LATCH PINS AS REQUIRED ANO PERFORMED SEVERAL SATISFACTORY OPS TEST OF CABIN DOOR WITH NO DEFECTS NOTED ALL. WORK PERFORMED IAW CE-680A AMM 52-10-00
